# SDR SWAA2022101278409

- Difficulty date: September 16, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 74,446 hours, 44,032 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Vert. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE SUPPORT ANGLE LOCATED AT BS 1016 BETWEEN S-2R AND S-2L WL 308.5 AT VERTICAL STABILIZER 2022-510342 / [01] REPLACED NEW LEADING EDGE SUPPORT ANGLE LOCATED AT BS 1016 BETWEEN S-2R AND S-2L WL 308.5 AT VERTICAL STABILIZER IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 176A3101 SHEET 4 REV - PART NUMBER USED: 176A3101U26 P.O: 2022 196014 SEE INDIVIDUAL SING OFFS BELOW.;[02] REPLACED NEW LEADING EDGE SUPPORT ANGLE LOCATED AT BS 1016 BETWEEN S-2R AND S-2L WL 308.5 AT VERTICAL STABILIZER IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 176A3101 SHEET 4 REV - PART NUMBER USED: 176A3101U26 P.O: 2022 196014 SEE INDIVIDUAL SING OFFS BELOW... RII ITEM
